# SDR COMA0060627

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 4,684 hours, 4,857 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 753
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,684 hours, 4,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  REPLACED THE MLG PRIORITY VALVE.
